# SDR SWAA2014051428002

- Difficulty date: April 26, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 35,962 hours, 21,030 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK LT NR 3 FIXED WINDOW FRAME FWD FASTENER HOLES FOR WINDOW PANE, 2ND HOLE FROM BOTTOM CRACKED.  REPAIRED FRAME IAW SRM.
